# SDR UALA2010042801422

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 59,172 hours, 21,839 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N64821116
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING EXTERNAL CHECK FOUND HYD LEAK AT THE PRESSURE HYD LINE FROM THE RIGHT BRAKE STABILIZER CONTROL BMS UNIT.  REPLACED RIGHT HYD HORIZONTAL STAB TRIM CONTROL LINE P/N 271N6482-1116.  OPS CHECK HORIZONTAL STAB.  OPS CHECK NORMAL, NO LEAKS NOTED.
